# SDR 0212141

- Difficulty date: December 14, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N340SZ
- Make and model: Saab SF340A
- Aircraft serial: 340A004
- Engine: Ge CT75A2
- Engine time: 27,596 hours, 28,667 cycles
- Propeller: Rotol R389*
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 31342003
- Part serial: 282
- Condition: Failed
- Location: Rt Ac System
- Part time: 7,257 hours, 1,470 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT AC GENERATOR AND RIGHT INTAKE LIGHTS ILLUMINATED DURING FLIGHT.  AIRCRAFT RETURNED TO FIELD.  AFTER TROUBLESHOOTING THE AC SYSTEM,  MECHANIC REMOVED AND REPLACED THE RIGHT AC GENERATOR.  OPERATIONAL CHECKS GOOD AT THIS TIME. AIRCRAFT RETURNED TO SERVICE.
